Article
On Real Quadratic Number Fields Related With A Specific Type of Continued Fraction Expansions
Authors
Abstract
The present paper deals with classifying the real quadratic number fields k = Q($\sqrt{d}$) having specific continued fraction expansion of the integral basis element where d ≡ 2, 3(mod4) is a square free positive integer. Certain parametric representations are determined to calculate fundamental unit $\epsilon_d = (t_d + u_d\sqrt{d})/2$ of such real quadratic number fields as well as the parametrized forms of d. Moreover, Yokoi's d-invariants $n_d$ and $m_d$ in the relation to continued fraction expansion of $w_d$ are mentioned by using coefficients of fundamental unit for such real quadratic fields. All results are concluded in the tables.
Keywords
Continued Fraction Expansion, Fundamental Unit, Quadratic Fields.
Citation
Özer, Ö. (2016). On real quadratic number fields related with a specific type of continued fraction expansions. Journal of Analysis & Number Theory, 4(2), 85–90. https://doi.org/10.18576/jant/040201
Ö. Özer, “On real quadratic number fields related with a specific type of continued fraction expansions,” Journal of Analysis & Number Theory, vol. 4, no. 2, pp. 85–90, 2016, doi: 10.18576/jant/040201.
Özer Ö. On real quadratic number fields related with a specific type of continued fraction expansions. Journal of Analysis & Number Theory. 2016;4(2):85–90. doi:10.18576/jant/040201.
Özer, Ö. (2016), ‘On real quadratic number fields related with a specific type of continued fraction expansions’, Journal of Analysis & Number Theory, 4(2), pp. 85–90. Available at: https://doi.org/10.18576/jant/040201.
Özer, Özen. “On Real Quadratic Number Fields Related with a Specific Type of Continued Fraction Expansions.” Journal of Analysis & Number Theory, vol. 4, no. 2, 2016, pp. 85–90. https://doi.org/10.18576/jant/040201.
Özer, Özen. “On Real Quadratic Number Fields Related with a Specific Type of Continued Fraction Expansions.” Journal of Analysis & Number Theory 4, no. 2 (2016): 85–90. https://doi.org/10.18576/jant/040201.
Export citation
Published by: Engineering Journals


